# SDR SWAA2024011031164

- Difficulty date: December 13, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS AN AREA OF PULLED STRANDS NEAR O/B EDGE. (MARKED)<[01] FWD FLOOR PANEL 221BF UPPER SKIN AREA OF PULLED STRANDS NEAR O/B EDGE WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] VERIFIED REPAIR OF FLOOR PANEL 221BF UPPER SKIN IAW SRM 53-00-50-2R-1.
